# SDR IXXA05SMN261S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Xfs 847.500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT OUTER WING, OTBD L/E ACCESS DOOR INTERNAL DOUBLER CORRODED, XFS 847.500.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-0 PG 16.  REMOVED CORRODED INTERNAL DOUBLER IAW DC8 SRM 51-1-21.  FAB`D NEW DOUBLER (AL7075T6 0.160) IAW DC8 SRM 57-3-1 FIG 7 ITEM Q.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INSTALLED INTERNAL DOUBLER IAW DC8 SRM 51-1-21.
